If even a low dose of anastrozole drops my e2 to low to where I don’t feel well can I take an alternative for the long haul. My e2 went extremely low and I felt like shit. After we stopped my e2 rebounded with authority and I got signs of early gyno. I’ve since been taking tamoxifen 40mg/day for 1 week and 10mg/day since its been 2wks total now and all symptoms are gone and I feel great. If I drop the tamoxifen, test my e2, go to AI if needed at a small dose and the same thing happens can I just take tamoxifen with my hrt.
Never stop a SERM drug suddenly, always taper off.
What are you asking?
After I crashed my E2 we took to much time off and my E2 rebounded with authority and I got sore tits. I started my AI again .25mg daily and after 1 week it gave me ED issues so I switched to nolva and both the ED and sore tits disappeared. I’m tapering off the nolva and will do further blood tests. If needed and I go back to the AI and the same thing occurs can I just take nolva to keep the gyno away or try even lower doses of AI. The dose that gave me problems was 1mg 3x/wk.
If taking 100mg testosterone cypionate or ethanate per week, the starting dose of anastrozole should be 1.0mg/week in divided doses. Some are anastrozole over-responders - read about that in the stickies.
You simply need to dose anastrozole properly. You were taking too much.
You need to describe your TRT/HRT when you make a post. You did not actually ask a question.
Read the stickies.